# SDR VNAA2018031111101

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 7,494 hours, 6,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHING OFF THE GATE FAS REPORTED AN ODOR IN THE CABIN, LIKE A BURNING MATCH. RETURNED TO THE GATE.  MAINTENANCE INSPECTED. FOUND NO EVIDENCE OF SOURCE OF BURNING ODOR. RAN ENGINES, NO ODOR NOTED.
